The intersection convolution of relations and the Hahn-Banach type theorems

Volume 69 / 1998

Árpád Száz Annales Polonici Mathematici 69 (1998), 235-249 DOI: 10.4064/ap-69-3-235-249


By introducing the intersection convolution of relations, we prove a natural generalization of an extension theorem of B. Rodrí guez-Salinas and L. Bou on linear selections which is already a substantial generalization of the classical Hahn-Banach theorems. In particular, we give a simple neccesary and sufficient condition in terms of the intersection convolution of a homogeneous relation and its partial linear selections in order that every partial linear selection of this relation can have an extension to a total linear selection.


  • Árpád Száz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image